# SDR RAIA980402

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379007D479
- Condition: Failed
- Location: Lt Engine
- Part time: 14,466 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: B, O

## Discrepancy

STL - FLT 7479 - LOST HYDRAULIC PRESSURE, MANUALLY PUMPED GEAR DOWN.  MAINTENANCE INSPECTED AND REPLACED HYDRAULIC PRESSURE LINE AT LEFT ENGINE ZONE TWO.  (X)
